Turkish Journal of Analysis and Number Theory ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Formulas for the Generalized Kolakoski Sequence Kol(a, b)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 139-142. DOI: 10.12691/tjant-5-4-4
Pub. Date: June 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Fixed Point Results via Iterative Process of F-Contraction
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 132-138. DOI: 10.12691/tjant-5-4-3
Pub. Date: June 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of Hermite-Hadamard Type for ε-convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 117-120. DOI: 10.12691/tjant-5-3-5
Pub. Date: May 19, 2017